Search Discussions

Main Content

  • ginger1998
    New symptoms have had my doctor recommend new treatment of aubagio Can anyone share their experiences with this MS med whether good or bad. The effects I read about this medicine are frightening to me Looking for personal experiences before starting this med
  • gabrielle519
    I have only been on Avonex and then Tysabri. I have never been on Aubagio but if your doctor recommmends it you should talke with him about your question and concerns. You can also probably get information from the MS society. Thanks Gabrielle
  • MS_Navigators
    Hello ginger1998,

    I hope people respond with the personal experiences you are seeking, but I wanted to include some general information about Aubagio that I hope will be helpful.

    Aubagio

    Aubagio FAQs

    ~MS Navigator Stephanie
  • ginger1998
    Thank you. I appreciate any info
  • april9517
    I know someone who got diagnose a little before me and she was put on aubagio. She had a lot of hair loss which I hear is common with that drug and an increase in fatigue, other than that she seems to be doing well on it.
  • ginger1998
    Hair loss seems to be the most common side effect Thank you for posting
  • cjtmn
    Hi - I have been taking Aubagio for a year now. I switched off Plegridy because I could not tolerate the side effects.

    Aubagio has been really easy for me. Yes, I had some GI issues at first, but it was very manageable and subsided after a few months. I also experienced some hair loss/thinning - it was only noticeable by me (even my hair dresser didn’t really notice) and again, stopped after a few months.

    I added a probiotic and 10,000mcg biotin to my daily supplements, and I believe both have helped. My MRIs are stable and I barely notice any side effects now that I’ve been on it for awhile.

    Every medication has side effects. Make the most intormed decision you can with your doctor, and know that you can always stop meds if the side effects are too difficult.

    Cheryl